# SDR USAA2012100100039

- Difficulty date: September 17, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON DUMMY RAIL AT FR20, -Y189.  REPLACED DUMMY RAIL AT FR20, -Y189 IAW A319 SRM 51-42-11, PAR. 7, B & D, FIG 12 & 20.
